# SDR HNAA2017041700121

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N635
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 40,724 hours, 37,175 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK WARNING DISPLAYED.  RECONFIGURED IAW QRH  WARNING WENT OUT AFTER 2 MINUTES 50 SECONDS.  GROUND RAN AIRCRAFT WITH BLEEDS ON, NO WARNING MESSAGE DISPLAYED.  CHECKED MFD FOR MESSAGES,  NO BLEED LEAK MESSAGES DISPLAYED.  INSPECTED THE NR 1 BLEED PIPE JOINTS, NO DEFECTS FOUND. OK FOR SERVICE.
